Alert archive / Maine / High Wind Watches in 2016

High Wind Watch 5, NWS Caribou, ME

April 6, 2016Hancock County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this high wind watch at Apr 6, 2016, 3:42 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Apr 7, 2016, 6:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 6, 2016, 3:42 PM EDT (19:42 UTC)
In effect from
Apr 7, 2016, 6:00 PM EDT
Expired
Apr 7, 2016, 4:53 AM EDT
In force
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2187 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

834 
WWUS71 KCAR 061942
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
342 PM EDT WED APR 6 2016

...DAMAGING WIND GUSTS ALONG THE DOWNEAST COAST LATE THURSDAY INTO
THURSDAY NIGHT...

MEZ029-030-070345-
/O.UPG.KCAR.HW.A.0004.160407T2200Z-160408T1000Z/
/O.NEW.KCAR.HW.W.0005.160407T2200Z-160408T1000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
342 PM EDT WED APR 6 2016

...HIGH WIND WARNING IN EFFECT FROM 6 PM THURSDAY TO 6 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 6 AM EDT
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OF 55 TO 60
  MPH...ESPECIALLY ACROSS THE OUTER ISLANDS AND HIGHER TERRAIN.

* TIMING...THURSDAY EVENING THROUGH THURSDAY NIGHT.

* IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY
  BLOCK SOME ROADWAYS. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MEZ015>017-070345-
/O.NEW.KCAR.HW.A.0005.160407T2200Z-160408T1000Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
342 PM EDT WED APR 6 2016

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT.

* WINDS...SOUTH 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 55 TO 60
  MPH POSSIBLE.

* TIMING...THURSDAY EVENING THURSDAY NIGHT.

* IMPACTS...POTENTIAL FOR SCATTERED POWER OUTAGES AND DOWNED
  TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

DUDA
3 follow-up statements
068 
WWUS71 KCAR 062240
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
640 PM EDT WED APR 6 2016

...DAMAGING WIND GUSTS ALONG THE DOWNEAST COAST LATE THURSDAY INTO
THURSDAY NIGHT...

MEZ029-030-070645-
/O.CON.KCAR.HW.W.0005.160407T2200Z-160408T1000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
640 PM EDT WED APR 6 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 6 AM
EDT FRIDAY...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS TO 60 MPH...ESPECIALLY
  ACROSS THE OUTER ISLANDS AND HIGHER TERRAIN.

* TIMING...THURSDAY EVENING THROUGH THURSDAY NIGHT.

* IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP 
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY 
  BLOCK SOME ROADWAYS. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS 
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MEZ015>017-070645-
/O.CON.KCAR.HW.A.0005.160407T2200Z-160408T1000Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
640 PM EDT WED APR 6 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH LATE THURSDAY NIGHT...

* WINDS...SOUTH 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 
  MPH POSSIBLE.

* TIMING...THURSDAY EVENING THURSDAY NIGHT.

* IMPACTS...POTENTIAL FOR SCATTERED POWER OUTAGES AND DOWNED 
  TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CB
312 
WWUS71 KCAR 070117
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
917 PM EDT WED APR 6 2016

...DAMAGING WIND GUSTS ALONG THE DOWNEAST COAST LATE THURSDAY INTO
THURSDAY NIGHT...

MEZ029-030-071000-
/O.CON.KCAR.HW.W.0005.160407T2200Z-160408T1000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
917 PM EDT WED APR 6 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 6 AM
EDT FRIDAY...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS TO 60 MPH...ESPECIALLY 
  ACROSS THE OUTER ISLANDS AND HIGHER TERRAIN.

* TIMING...THURSDAY EVENING THROUGH THURSDAY NIGHT.

* IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP 
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY 
  BLOCK SOME ROADWAYS. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS 
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MEZ015>017-071000-
/O.CON.KCAR.HW.A.0005.160407T2200Z-160408T1000Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
917 PM EDT WED APR 6 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH LATE THURSDAY NIGHT...

* WINDS...SOUTH 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 
  MPH POSSIBLE.

* TIMING...THURSDAY EVENING THURSDAY NIGHT.

* IMPACTS...POTENTIAL FOR SCATTERED POWER OUTAGES AND DOWNED 
  TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
748 
WWUS71 KCAR 070853
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
453 AM EDT THU APR 7 2016

MEZ015>017-072100-
/O.UPG.KCAR.HW.A.0005.160407T2200Z-160408T1000Z/
/O.EXA.KCAR.HW.W.0005.160407T2200Z-160408T1000Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
453 AM EDT THU APR 7 2016

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS OF 50 TO 60 MPH.

* TIMING...THIS EVENING THROUGH TONIGHT.

* IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP 
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY 
  BLOCK SOME ROADWAYS. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS 
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MEZ029-030-072100-
/O.CON.KCAR.HW.W.0005.160407T2200Z-160408T1000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
453 AM EDT THU APR 7 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM EDT FRIDAY...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS TO 60 MPH...ESPECIALLY 
  ACROSS THE OUTER ISLANDS AND HIGHER TERRAIN.

* TIMING...THIS EVENING THROUGH TONIGHT.

* IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP 
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY 
  BLOCK SOME ROADWAYS. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS 
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MEZ011-031-032-072100-
/O.NEW.KCAR.WI.Y.0008.160407T2200Z-160408T1000Z/
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
453 AM EDT THU APR 7 2016

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
FRIDAY.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THIS EVENING THROUGH TONIGHT.

* IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH
  SCATTERED POWER OUTAGES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NORCROSS

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind watch went out at Apr 6, 12:47 PM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Apr 6, 12:47 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1247 PM EDT WED APR 6 2016

.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE REGION TODAY. LOW PRESSURE
WILL APPROACH TONIGHT INTO THURSDAY LIFTING A WARM FRONT ACROSS
THE AREA. ANOTHER LOW WILL TRACK WEST OF THE REGION THURSDAY NIGHT
INTO FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
1240 PM...HIGH CLOUDS WILL CONTINUE TO SLOWLY INCREASE FROM THE
WEST THIS AFTERNOON. MADE TWEAKS TO BRING THE HIGH CLOUDS IN A
LITTLE SLOWER THAN PREVIOUS FORECAST. NO OTHER CHANGES.

PREVIOUS DISCUSSION
CLOUDS WILL INCREASE TODAY AHEAD OF A LARGE STORM SYSTEM
APPROACHING FROM THE GREAT LAKES AS HIGH PRESSURE MOVES TO OUR
SOUTHEAST. WINDS WILL ALSO INCREASE OUT OF THE SOUTH. SOME SNOW
MAY BEGIN TO MOVE INTO WESTERN AREAS LATE TODAY OR EARLY TONIGHT.
SNOW WILL THEN OVERSPREAD THE AREA TONIGHT, CHANGING TO RAIN ALONG
THE DOWNEAST COAST AROUND MIDNIGHT. THE CHANGEOVER WILL PROGRESS
NORTH WITH SNOW CHANGING OVER TO LIGHT RAIN OR SHOWERS IN CENTRAL
AREAS BY THURSDAY MORNING. MOST OF THE PRECIPITATION OVERNIGHT
WILL BE IN OVERRUNNING ACROSS THE FAR NORTH WHERE 3 TO 4 INCHES OF
SNOW MAY FALL BY MORNING. THERE MAY BE A BRIEF BREAK IN THE
PRECIPITATION DOWNEAST EARLY THURSDAY MORNING AS THE INITIAL
OVERRUNNING LIFTS NORTH, AND BEFORE THE SECOND ROUND OF ENERGY
LIFTS UP FROM THE SOUTHEAST.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
LOW PRESSURE APPROACHING FROM THE WEST WILL DRAW A WARM FRONT
NORTH OF THE REGION THURSDAY...WITH A SECONDARY LOW STARTING TO
DEVELOP ACROSS SOUTHERN NEW ENGLAND LATER THURSDAY. SNOW...OR A
RAIN/SNOW MIX...WILL TRANSITION TO ALL RAIN ACROSS NORTHERN AND
CENTRAL AREAS THURSDAY MORNING. ANY ADDITIONAL SNOW ACCUMULATION
EARLY THURSDAY IS GENERALLY EXPECTED TO BE AN INCH OR
LESS...MOSTLY ACROSS NORTHERN AREAS. RAIN WILL PERSIST DOWNEAST
THURSDAY. THE SECONDARY LOW WILL INTENSIFY WHILE LIFTING WEST OF
THE REGION THURSDAY NIGHT. RAIN...POSSIBLY HEAVY AT TIMES...WILL
OCCUR ACROSS THE REGION THURSDAY NIGHT WITH ABUNDANT MOISTURE
BEING DRAWN NORTH. A STRONG LOW LEVEL JET WILL ALSO DEVELOP AND
MOVE EAST ACROSS THE REGION THURSDAY NIGHT. THE STRONGEST WINDS
ARE EXPECTED ALONG THE DOWNEAST COAST WHERE A HIGH WIND WATCH HAS
BEEN ISSUED FOR POTENTIAL ONSHORE WIND GUSTS OF 50 TO 60 MPH.
ADDITIONAL WIND HEADLINES COULD ALSO BE BE NEEDED ACROSS INTERIOR
DOWNEAST AREAS. THE STRONG ONSHORE WINDS AND LARGE WAVES COULD
ALSO PRODUCE OVERWASH ALONG PORTIONS OF THE DOWNEAST COAST.
LIGHTER RAIN WILL PERSIST ACROSS THE REGION FRIDAY. THE
COMBINATION OF RAIN AND MELTING SNOW WILL CAUSE RISING RIVER
LEVELS THURSDAY NIGHT THROUGH FRIDAY. ACROSS NORTHERN AREAS...THE
RISING RIVER LEVELS COULD CAUSE ICE TO MOVE WITH ICE JAMS
POSSIBLE. A FLOOD WATCH COULD BE NEEDED ACROSS NORTHERN AREAS
LATER THURSDAY NIGHT INTO SATURDAY. THE RAIN WILL TAPER TO RAIN
SHOWERS EARLY FRIDAY NIGHT. COLDER AIR BEING DRAWN ACROSS THE
REGION WILL ALLOW THE RAIN SHOWERS TO MIX WITH...OR TRANSITION
TO...SNOW SHOWERS LATER FRIDAY NIGHT. TEMPERATURES ARE EXPECTED TO
BE AT NEAR NORMAL LEVELS THURSDAY/FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER LEVEL LOW PRESSURE WILL SLOWLY CROSS THE REGION THROUGH THE
WEEKEND KEEPING UNSETTLED CONDITIONS ACROSS THE FORECAST AREA.
DISTURBANCES ROTATING AROUND THE UPPER LOW WILL HELP SUPPORT THE
DEVELOPMENT OF SEVERAL SURFACE LOWS THROUGH THE WEEKEND...THOUGH
THE EXACT TIMING AND TRACKS OF THESE LOWS IS STILL UNCERTAIN.
GENERALLY EXPECT ONE LOW TO TRACK EAST OF THE REGION SATURDAY
KEEPING A CHANCE OF RAIN/SNOW SHOWERS ACROSS THE FORECAST AREA.
ANOTHER LOW SHOULD DEVELOP AND TRACK NORTH ACROSS THE MARITIMES
SUNDAY. IF THIS LOW TRACKS CLOSE ENOUGH...ACCUMULATING SNOW COULD
BE POSSIBLE SUNDAY PARTICULARLY ACROSS EASTERN PORTIONS OF THE
FORECAST AREA. A MORE EASTERLY TRACK WOULD LIMIT POTENTIAL SNOW
ACCUMULATIONS. HIGH PRESSURE WILL BRIEFLY CROSS THE REGION EARLY
MONDAY. LOW PRESSURE WILL THEN TRACK NORTHWEST OF THE REGION
MONDAY NIGHT THROUGH TUESDAY. RAIN/SNOW SHOWERS ARE POSSIBLE
MONDAY NIGHT THROUGH EARLY TUESDAY...WITH RAIN OR RAIN SHOWERS
LATER TUESDAY. TEMPERATURES WILL BE AT BELOW NORMAL LEVELS
SATURDAY THROUGH MONDAY...WITH NEAR NORMAL LEVEL TEMPERATURES
TUESDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED TODAY. CONDITIONS WILL
LOWER TO MVFR THIS EVENING THEN IFR OVERNIGHT IN LOWERING CLOUDS.
WINDS WILL INCREASE OUT OF THE SOUTH LATE TODAY INTO TONIGHT.

SHORT TERM: GENERALLY EXPECT IFR/LIFR CONDITIONS THURSDAY THROUGH
THURSDAY NIGHT. STRONG WINDS AND LOW LEVEL WIND SHEAR ARE ALSO
EXPECTED THURSDAY NIGHT. MVFR/IFR CONDITIONS ARE EXPECTED FRIDAY
THROUGH FRIDAY NIGHT. OCCASIONAL MVFR CONDITIONS ARE EXPECTED
SATURDAY...WITH MVFR/IFR CONDITIONS POSSIBLE SUNDAY DEPENDENT ON
THE TRACK OF LOW PRESSURE.

&&

.MARINE...
NEAR TERM: WINDS WILL INCREASE OUT OF THE SOUTH LATER TODAY AND
TONIGHT AND A GALE WARNING WILL BE ISSUED BEGINNING VERY EARLY
THURSDAY MORNING. SEAS ARE EXPECTED TO BUILD IN RESPONSE TO THE
INCREASING SOUTH WINDS.

SHORT TERM: A GALE WARNING HAS BEEN ISSUED FOR THE WATERS THURSDAY
THROUGH THURSDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE THEN
EXPECTED FRIDAY THROUGH FRIDAY NIGHT. VISIBILITIES WILL BE
REDUCED IN RAIN THURSDAY INTO FRIDAY...WITH A CHANCE OF SHOWERS
FRIDAY NIGHT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY
     NIGHT FOR MEZ029-030.
MARINE...GALE WARNING FROM 4 AM THURSDAY TO 6 AM EDT FRIDAY FOR
     ANZ050>052.

&&

NEAR TERM...BLOOMER/DUDA
SHORT TERM...NORCROSS
LONG TERM...NORCROSS
AVIATION...BLOOMER/DUDA/NORCROSS
MARINE...BLOOMER/DUDA/NORCROSS
Hazardous weather outlook, Apr 6, 4:02 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
402 AM EDT WED APR 6 2016

MEZ029-030-070815-
COASTAL HANCOCK-COASTAL WASHINGTON-
402 AM EDT WED APR 6 2016

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

HIGH SEAS AND STRONG SOUTH WINDS MAY RESULT IN SOME SPLASH OVER
ALONG COASTAL ROADS AT THE TIME OF HIGH TIDE AROUND 11:30 PM
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ001>006-010-011-015>017-031-032-070815-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
402 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN
MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAVY RAIN THURSDAY INTO THURSDAY NIGHT MAY RESULT IN A RISK OF
FLOODING INTO FRIDAY...ESPECIALLY ACROSS THE NORTH WHERE ICE
REMAINS ON SOME RIVERS AND MELTING SNOW WILL PROVIDE ADDITIONAL
RUNOFF. SOME OF THE RIVERS ACROSS THE CENTRAL PORTIONS OF THE AREA
MAY ALSO APPROACH BANKFULL BY LATER THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-070815-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
402 AM EDT WED APR 6 2016

...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:51 AM EDTGale WarningCAR50 hr
Apr 6, 4:19 AM EDTHigh Wind WatchCARHancock, Washington11 hr
Apr 6, 3:42 PM EDTHigh Wind WarningCARHancock, Penobscot, Washington36 hr
Apr 6, 3:55 PM EDTFlood WatchCARAroostook, Penobscot, Piscataquis, Somerset4 days
Apr 6, 4:09 PM EDTCoastal Flood WatchCARHancock, Washington12 hr

Nearby

High Wind Watches in Maine, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.